# SDR DALA2024052105410

- Difficulty date: May 20, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N903DN
- Make and model: Boeing 737990ER
- Aircraft serial: 32007
- Aircraft time: 17,507 hours, 6,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 190 Rbl 10
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3903, ERA 618146-14 REV ORIG REPAIR TO FUSELAGE SKIN LIGHTNING STRIKE AT STA190 RBL 10 HAS FOLLOW ON ACTIONS. CORRECTIVE ACTION: DAMAGE TOLERANCE ANALYSIS (DTA)STAGE III ADDITIONAL APPROVAL REQUIRED TO OPERATE BEYOND 24 MONTHS FROM SECTION I INSTALL. ASSOCIATED ER/A 00-618146 ADDED FOR AC 3903. DEFERRED TO MONITOR. (LP 0352468)
